Alert archive / Kentucky / Tornado Warnings in 2014
Tornado Warning 12, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Jul 27, 2014, 4:05 PM EDT for Clay County, Jackson County, Kentucky. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2014, 4:05 PM EDT (20:05 UTC)
- Expired
- Jul 27, 2014, 4:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Clay County, KY, Jackson County, KY
The radar
The Jackson,KY radar (KJKL), 52 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:15 PM EDT | TSTM WND DMG | 4 Nw Burning Springs, KY | TREES DOWN KNOCKING OUT PHONE SERVICE ON ROBINSONS CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:00 PM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
635
WFUS53 KJKL 272005
TORJKL
KYC051-109-272030-
/O.NEW.KJKL.TO.W.0012.140727T2005Z-140727T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
405 PM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN CLAY COUNTY IN SOUTHEAST KENTUCKY...
SOUTHEASTERN JACKSON COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 430 PM EDT
* AT 403 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR CORNELIUS...AND MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
EGYPT AND WELCHBURG AROUND 410 PM EDT.
SHEPHERDTOWN AND MAULDEN AROUND 415 PM EDT.
CHESTNUTBURG AND MALCOMB AROUND 420 PM EDT.
LAUREL CREEK AND THOMAS AROUND 425 PM EDT.
AMMIE AND FELTY AROUND 430 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HIGH KNOB AND ALGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3730 8409 3740 8405 3736 8379 3734 8377
3733 8362 3730 8361 3729 8358 3727 8357
3713 8359
TIME...MOT...LOC 2005Z 283DEG 35KT 3732 8399
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
GREIF1 follow-up statement
690
WWUS53 KJKL 272023
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
423 PM EDT SUN JUL 27 2014
KYC109-272033-
/O.CAN.KJKL.TO.W.0012.000000T0000Z-140727T2030Z/
JACKSON KY-
423 PM EDT SUN JUL 27 2014
...THE TORNADO WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3725 8395 3726 8394 3726 8390 3729 8388
3731 8388 3731 8386 3733 8382 3733 8379
3735 8378 3734 8377 3733 8363 3727 8357
3713 8359
TIME...MOT...LOC 2023Z 283DEG 35KT 3728 8378
$$
KYC051-272030-
/O.CON.KJKL.TO.W.0012.000000T0000Z-140727T2030Z/
CLAY KY-
423 PM EDT SUN JUL 27 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN CLAY COUNTY UNTIL
430 PM EDT...
AT 422 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR CHESTNUTBURG...AND MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
AMMIE AND WILD CAT AROUND 430 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3725 8395 3726 8394 3726 8390 3729 8388
3731 8388 3731 8386 3733 8382 3733 8379
3735 8378 3734 8377 3733 8363 3727 8357
3713 8359
TIME...MOT...LOC 2023Z 283DEG 35KT 3728 8378
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
RICHEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Jul 27, 2:56 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 27, 2:56 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 256 PM EDT SUN JUL 27 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 255 PM EDT SUN JUL 27 2014 THE SHORT TERM DISCUSSION WILL BE ISSUED SHORTLY .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 256 PM EDT SUN JUL 27 2014 THE MODELS START OUT IN VERY GOOD AGREEMENT WITH AN UPPER LOW OVER HUDSON BAY WITH AN UPPER TROUGH EXTENDING SOUTH ACROSS WEST VIRGINIA TO FLORIDA. THERE IS AN UPPER HIGH CENTER OVER WEST TEXAS WITH AN UPPER RIDGE EXTENDING INTO ALBERTA. AT THE SURFACE...THE BACK END OF THE PREVIOUS SYSTEM WILL ALREADY BE THROUGH THE AREA. THE UPPER LOW WILL STAY QUASI STATIONARY AND WITH TIME THE UPPER TROUGH RETROGRADES A LITTLE TO THE WEST. THIS TYPE OF PATTERN IS CONDUCIVE FOR MCS DEVELOPMENT TO POSSIBLY THEN MOVE ACROSS THE AREA AS SHORT WAVES MOVE DOWN THE BACK SIDE OF THE UPPER TROUGH. WITH THIS UPPER HIGH IN PLACE...THE SEASONABLY COOL WEATHER CONTINUES FOR THE GREAT LAKES AND THE OHIO VALLEY...WHILE IT WILL BE SWELTERING AND DRY OUT WEST. THE MODELS ARE IN GOOD AGREEMENT...SO PRETTY MUCH WENT WITH THE MODEL BLEND AND THEN MADE SOME CORRECTION DUE TO ELEVATION DIFFERENCES. ON THE DAYS THUNDERSTORMS ARE FORECAST...THE STORMS WILL BE MOSTLY DURING THE AFTERNOON AND EARLY EVENING. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 753 AM EDT SUN JUL 27 2014 A CLUSTER OF SHOWERS AND THUNDERSTORMS CONTINUES TO DEVELOP ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KY...MOVING EAST AND SOUTHEAST. THESE STORMS HAVE SHOWN A DIMINISHING TREND AS THEY HEAD INTO THE JACKSON CWA...BUT SOME LIGHTNING AND LIGHT RAIN SHOWERS ARE STILL PRESENT ACROSS THE SOUTHWEST CWA. EXPECT SOME LIGHT RAIN AND MAYBE A FEW LIGHTNING STRIKES AND RUMBLES OF THUNDER AT THE TAF SITES OVER THE NEXT FEW HOURS. CIGS SEEM TO BE MAINTAINING VFR STATUS /OR BORDERLINE MVFR/...AND RAIN SEEMS TO BE LIGHT ENOUGH THAT LITTLE RESTRICTIONS TO VSBY ARE EXPECTED. MAIN FOCUS FOR TAF PERIOD WILL BE THIS AFTERNOON. MODELS ARE STILL POINTING AT AN EVENT THAT IS RARE FOR EASTERN KY IN JULY. LITTLE CHANGES WERE MADE TO THE 06Z TAFS FOR THIS AFTERNOON AS THEY SEEM TO HAVE A GOOD GENERAL IDEA ON THE POTENTIAL THREATS. EXPECTING MOSTLY MVFR CIGS AND VSBY FOR THE AREA...HOWEVER SOME OF STRONGER STORMS COULD BE CAPABLE OF DROPPING THE VSBY TO AROUND A MILE AND PRODUCE WIND GUSTS OF 40 TO 50 KTS. THERE IS ALSO THE THREAT OF SOME LARGE DAMAGING HAIL WITH ANY THUNDERSTORM THAT DEVELOPS...WHICH WAS INCLUDED IN THE TAFS AS WELL. KEPT THE TEMPO GROUP IN THE TAFS TO REFLECT THE MOST LIKELY TIMES THAT THE STORMS WILL BE IN THE AREA...HOWEVER THUNDERSTORMS ARE POSSIBLE ANYTIME BY LATE THIS MORNING AND THROUGH THIS EVENING. WE WILL CONTINUE TO MONITOR THE DEVELOPING SITUATION AND MAKE UPDATES FOR THE TAF SITES AS NEEDED ONCE STORMS BEGIN INITIATING. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HAL LONG TERM...JJ AVIATION...JMW
Hazardous weather outlook, Jul 27, 4:57 AM EDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 457 AM EDT SUN JUL 27 2014 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-281200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 457 AM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS A HIGH POTENTIAL THAT THESE THUNDERSTORMS WILL BE STRONG TO SEVERE INTO THIS EVENING. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...LOCALIZED FLASH FLOODING...AS WELL AS ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING. BETTER CHANCES OF THUNDERSTORMS WILL THEN OVERSPREAD ALL OF EASTERN KY DURING THE DAY ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY OCCURRENCES OF HAIL...DAMAGING WIND GUSTS...AS WELL AS FLASH FLOODING THROUGH THIS EVENING. JMW
In the hours before
Special weather statement, Jul 27, 3:48 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 348 PM EDT SUN JUL 27 2014 KYZ068-069-080-114-116-272030- ROCKCASTLE-LAUREL-JACKSON-OWSLEY-CLAY- 348 PM EDT SUN JUL 27 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 430 PM EDT SUNDAY AFTERNOON... SOUTHERN JACKSON... CENTRAL OWSLEY... EAST CENTRAL ROCKCASTLE... NORTHWESTERN CLAY AND EXTREME NORTH CENTRAL LAUREL. AT 348 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COOKSBURG...OR 8 MILES EAST OF MOUNT VERNON...MOVING EAST AT 40 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...SHOP BRANCH AROUND 355 PM EDT...DABOLT AROUND 400 PM EDT...OLIN AROUND 405 PM EDT...TYNER AROUND 410 PM EDT...AND SOURWOOD AROUND 415 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Jul 27, 3:51 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 351 PM EDT SUN JUL 27 2014 KYZ058>060-106-108>113-272045- MENIFEE-POWELL-ESTILL-KNOTT-MAGOFFIN-MORGAN-WOLFE-LEE-BREATHITT- FLOYD- 351 PM EDT SUN JUL 27 2014 ...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 445 PM EDT SUNDAY AFTERNOON... NORTHERN KNOTT... MAGOFFIN... SOUTHERN MENIFEE... SOUTHWESTERN MORGAN... SOUTHEASTERN POWELL... WOLFE... NORTHERN LEE... BREATHITT... CENTRAL ESTILL AND WESTERN FLOYD. AT 352 PM EDT...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WAS LOCATED NEAR MALAGA...OR 8 MILES EAST OF CAMPTON...MOVING EAST AT 50 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...DALE AROUND 400 PM EDT...EUGENE AROUND 405 PM EDT...FORAKER AROUND 410 PM EDT...CARVER AROUND 415 PM EDT...GALDIA AROUND 420 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GREIF
Local storm report, Jul 27, 3:55 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
355 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM FUNNEL CLOUD 3 S WHITLEY CITY 36.68N 84.48W
07/27/2014 MCCREARY KY EMERGENCY MNGR
&&
TBREWERLocal storm report, Jul 27, 3:57 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
357 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG E PEABODY 37.16N 83.59W
07/27/2014 CLAY KY TRAINED SPOTTER
TREES DOWN DUE TO HIGH WINDS.
&&
TBREWERSpecial weather statement, Jul 27, 3:59 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 359 PM EDT SUN JUL 27 2014 KYZ079-083-084-272045- MCCREARY-PULASKI-WAYNE- 359 PM EDT SUN JUL 27 2014 ...AN AREA OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 445 PM EDT SUNDAY AFTERNOON... NORTHEASTERN MCCREARY... SOUTHERN PULASKI AND NORTHERN WAYNE. AT 359 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED 6 MILES WEST OF NAOMI...OR 10 MILES NORTH OF MONTICELLO...MOVING EAST AT 50 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...MILL SPRINGS AROUND 405 PM EDT...FRAZER AROUND 410 PM EDT...KIDDER AROUND 415 PM EDT...SLOANS VALLEY AROUND 420 PM EDT...AND GREENWOOD AROUND 425 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR EASTERN KENTUCKY. GREIF
Local storm report, Jul 27, 4:04 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
404 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL E PEABODY 37.16N 83.59W
07/27/2014 E1.75 INCH CLAY KY TRAINED SPOTTER
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 10:24 AM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley | 22 min |
| Jul 27, 12:06 PM EDT | Tornado Warning | JKL | Estill, Powell | 24 min |
| Jul 27, 12:13 PM EDT | Areal Flood Advisory | JKL | Estill, Lee, Powell, Wolfe | 4 hr |
| Jul 27, 12:24 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Owsley, Powell, Wolfe | 51 min |
| Jul 27, 12:26 PM EDT | Severe Thunderstorm Warning | JKL | Menifee, Powell, Wolfe | 23 min |
| Jul 27, 12:38 PM EDT | Tornado Warning | JKL | Estill, Lee | 37 min |
| Jul 27, 12:58 PM EDT | Areal Flood Advisory | JKL | Breathitt | 4 hr |
| Jul 27, 1:03 PM EDT | Areal Flood Advisory | JKL | Bath, Montgomery | 4 hr |
| Jul 27, 1:04 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Lee, Magoffin, Owsley, Perry | 41 min |
| Jul 27, 1:14 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery | 46 min |
| Jul 27, 1:24 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Rockcastle | 51 min |
| Jul 27, 1:36 PM EDT | Areal Flood Advisory | JKL | Breathitt, Knott, Perry | 5 hr |
| Jul 27, 1:52 PM EDT | Areal Flood Advisory | JKL | Breathitt, Magoffin, Menifee, Morgan, Wolfe | 4 hr |
| Jul 27, 2:02 PM EDT | Tornado Warning | JKL | Clay, Jackson, Laurel | 28 min |
| Jul 27, 2:03 PM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, Owsley, Rockcastle | 4 hr |
| Jul 27, 2:05 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin, Menifee, Morgan, Wolfe | 25 min |
| Jul 27, 2:08 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Letcher, Perry | 52 min |
| Jul 27, 2:14 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 46 min |
| Jul 27, 2:17 PM EDT | Areal Flood Advisory | JKL | Letcher | 3 hr |
| Jul 27, 2:24 PM EDT | Flash Flood Warning | JKL | Jackson, Laurel, Rockcastle | 4 hr |
| Jul 27, 2:28 PM EDT | Tornado Warning | JKL | Wayne | 32 min |
| Jul 27, 2:30 PM EDT | Areal Flood Advisory | JKL | McCreary, Pulaski, Wayne, Whitley | 4 hr |
| Jul 27, 2:37 PM EDT | Tornado Warning | JKL | Clay, Jackson, Laurel, Rockcastle | 38 min |
| Jul 27, 2:56 PM EDT | Tornado Warning | JKL | McCreary, Wayne | 49 min |
| Jul 27, 2:59 PM EDT | Flash Flood Warning | JKL | Wayne | 4 hr |
| Jul 27, 3:11 PM EDT | Tornado Warning | JKL | Clay, Jackson, Leslie, Perry | 34 min |
| Jul 27, 3:26 PM EDT | Tornado Warning | JKL | McCreary, Whitley | 31 min |
| Jul 27, 3:28 PM EDT | Areal Flood Advisory | JKL | Clay, Harlan, Leslie, Letcher, Perry | 4 hr |
| Jul 27, 3:29 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 46 min |
| Jul 27, 3:39 PM EDT | Tornado Warning | JKL | Clay, Leslie | 51 min |
| Jul 27, 3:55 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Owsley | 50 min |
| Jul 27, 4:03 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 42 min |
| Jul 27, 4:11 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Leslie, Letcher | 49 min |
| Jul 27, 4:15 PM EDT | Tornado Warning | JKL | Harlan, Leslie | 45 min |
| Jul 27, 4:19 PM EDT | Flash Flood Warning | JKL | Clay | 4 hr |
| Jul 27, 4:25 PM EDT | Tornado Warning | JKL | McCreary, Pulaski, Wayne | 35 min |
| Jul 27, 4:30 PM EDT | Tornado Warning | JKL | Clay, Leslie, Perry | 45 min |
| Jul 27, 4:36 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne, Whitley | 39 min |
| Jul 27, 4:52 PM EDT | Tornado Warning | JKL | McCreary, Whitley | 38 min |
| Jul 27, 4:56 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 64 min |
| Jul 27, 5:05 PM EDT | Flash Flood Warning | JKL | McCreary, Pulaski, Wayne, Whitley | 6 hr |
| Jul 27, 5:10 PM EDT | Tornado Warning | JKL | McCreary, Pulaski, Wayne | 35 min |
| Jul 27, 5:12 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Leslie, Letcher, Perry | 48 min |
| Jul 27, 5:27 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Whitley | 41 min |
| Jul 27, 5:34 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, McCreary, Whitley | 3 hr |
| Jul 27, 7:24 PM EDT | Severe Thunderstorm Warning | JKL | Fleming, Rowan | 51 min |
Nearby
Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.